Volume 7, Issue 1, February 2018
A High Order Compact ADI Method for Solving 3D Unsteady Convection Diffusion Problems
Yongbin Ge, Fei Zhao, Jianying Wei
Pages: 1-10     Published Online: Jan. 12, 2018
DOI: 10.11648/j.acm.20180701.11
Abstract | Full-Text PDF (281KB)
View 1986                 Downloads 127
A Stable and Convergent Finite Difference Scheme for 2D Incompressible Nonlinear Viscoelastic Fluid Dynamics Problem
Yanhua Cao, Zhendong Luo
Pages: 11-18     Published Online: Jan. 12, 2018
DOI: 10.11648/j.acm.20180701.12
Abstract | Full-Text PDF (447KB)
View 1749                 Downloads 110
A Reduced-Order Extrapolating Finite Difference Iterative Scheme for 2D Generalized Nonlinear Sine-Gordon Equation
Hong Xia, Fei Teng, Zhendong Luo
Pages: 19-25     Published Online: Jan. 18, 2018
DOI: 10.11648/j.acm.20180701.13
Abstract | Full-Text PDF (812KB)
View 1816                 Downloads 122
Topological Structure of Riesz Sequence Spaces
Merve Temizer Ersoy, Bilal Altay, Hasan Furkan
Pages: 26-30     Published Online: Jan. 20, 2018
DOI: 10.11648/j.acm.20180701.14
Abstract | Full-Text PDF (254KB)
View 1859                 Downloads 110
Browse journals by subject